# SDR SWIA202055669

- Difficulty date: December 9, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Nut
- Condition: Corroded
- Location: Flutter Dampner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FLUTTER DAMPNER AFT ROD END FITTING CASTELATED NUT CORRODED LWS 342.  C-CHECK RO 1/28/2021.  R & R RT AILERON FLUTTER DAMPNER AFT ROD END FITTING CASTELATED NUT, IAW CRJ 200 AMM 27-15-01-000-801.  CALIBRATED TOOLING REQUIRED. WVACT10147 CAL DUE 30-SEP.-21.
